Backdoors for Linear Temporal Logic

Meier, A., Ordyniak, S., Ramanujan, M.S. et al. (1 more author) (2019) Backdoors for Linear Temporal Logic. Algorithmica, 81 (2). pp. 476-496. ISSN 0178-4617



Copyright, Publisher and Additional Information: © 2018 The Author(s). This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and thesource, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Linear temporal logic; Parameterized complexity; Backdoor sets
  • Accepted: 5 September 2018
  • Published (online): 18 September 2018
  • Published: 1 February 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Computer Science (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 08 Apr 2019 11:52
Last Modified: 10 Apr 2019 01:08
Status: Published
Publisher: Springer
Refereed: Yes
Identification Number:
Related URLs:

Share / Export